# SDR C2XA03CL021

- Difficulty date: January 22, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: GS8506DC
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE FLIGHT#2135 THE CREW REPORTED THE EMERGENCY EXIT AISLE PATH LIGHTING FROM ROW 7 FORWARD WAS INOPERATIVE.THEY ALSO REPORTED THE EXIT LIGHT ON THE FORWARD CABIN PARTITION AND THE LIGHT OVER THE SERVICE DOOR WAS INOPERATIVE.MAINTENANCE INSPECTED AND REPAIRED A BROKEN GROUND WIRE (GS8506DC)FOR THE EMERGENCY LIGHTS BATTERY 2,INVERTER 2 AND INVERTER 3.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
